MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; AR, SMALL SOCKET INSERT, 36MM NEUTRAL EPLUS

ENCORE MEDICAL LP DJO SURGICAL; AR, SMALL SOCKET INSERT, 36MM NEUTRAL EPLUS
Model Number 509-02-036
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00414932_1644408-2023-00914; 509-02-444, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Pt presented to dr office dislocated.Dr.(b)(6) decided to upsize the poly to correct this issue.

Brand Name
DJO SURGICAL
Common Device Name
AR, SMALL SOCKET INSERT, 36MM NEUTRAL EPLUS
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24631343
Report Number1644408-2026-00430
Device Sequence Number8697632
Product Code KWS
UDI-Device Identifier00190446257592
UDI-Public00190446257592
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number509-02-036
Device Lot Number955W1377
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-122 833C2335.; 506-03-130 835C2491.; 508-32-204 769P3576.; 508-36-107 4478A1158.; 533-10-108 929W2320DA.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale